MathSciNet Relay Station
MathSciNet bibliographic data
MR554402 (81j:20030) 20D08 (10D12)
Thompson, J. G. Some numerology between the Fischer-Griess Monster and the elliptic modular function. Bull. London Math. Soc. 11 (1979), no. 3, 352–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement